Volume 9, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Cabling sequences of tunnels of torus knots

Sangbum Cho and Darryl McCullough

Algebraic & Geometric Topology 9 (2009) 1–20
Bibliography
1 E Akbas, A presentation for the automorphisms of the 3–sphere that preserve a genus two Heegaard splitting, Pacific J. Math. 236 (2008) 201 MR2407105
2 M Boileau, M Rost, H Zieschang, On Heegaard decompositions of torus knot exteriors and related Seifert fibre spaces, Math. Ann. 279 (1988) 553 MR922434
3 S Cho, Homeomorphisms of the 3–sphere that preserve a Heegaard splitting of genus two, Proc. Amer. Math. Soc. 136 (2008) 1113 MR2361888
4 S Cho, D McCullough, Constructing knot tunnels using giant steps arXiv:0812.1382
5 S Cho, D McCullough, The tree of knot tunnels, Geom. Topol. 13 (2009) 769
6 S Cho, D McCullough, Tunnel leveling, depth, and bridge numbers arXiv:0812.1396
7 S Cho, D McCullough, Software
8 Y Moriah, Heegaard splittings of Seifert fibered spaces, Invent. Math. 91 (1988) 465 MR928492
9 M Scharlemann, Automorphisms of the 3–sphere that preserve a genus two Heegaard splitting, Bol. Soc. Mat. Mexicana $(3)$ 10 (2004) 503 MR2199366
10 M Scharlemann, A Thompson, Unknotting tunnels and Seifert surfaces, Proc. London Math. Soc. $(3)$ 87 (2003) 523 MR1990938